# SDR A6WA200740102

- Difficulty date: March 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 8,508 hours, 8,165 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FS484.0, LBL 36.0.  MAINTENANCE CUT AWAY DAMAGED FLANGE AND INSTALLED REPAIR ANGLE IAW BSC SR 601R-53-0030A AND REO 601R-53-41-059, REV A.  (K)
